On semiclosed subspaces of Hilbert spaces

Thumbnail Image

Date

2012

Authors

Johnson, P.S.
Balaji, S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

Semiclosed subspaces possess many special features that distinguish them from arbitrary subspaces. Few properties of proper dense semiclosed subspaces of Hilbert spaces are discussed. 2012 Academic Publications, Ltd.

Description

Keywords

Citation

International Journal of Pure and Applied Mathematics, 2012, Vol.79, 2, pp.249-258

Endorsement

Review

Supplemented By

Referenced By